# SDR DALA2022070504681

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 95,846 hours, 43,615 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 667 - FCNT - DUE TO FLAP DISAGREE MSG. CORRECTIVE ACTION: CYCLED FLAPS MULTIPLE TIMES. NTF.
